# SDR DL76L970321

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cargo Compt
- Component: 6066223
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT RECIRCUALTING FAN FAILED IN FLIGHT.  REPLACED RIGHT RECIRCULATING FAN, SYSTEM CHECKS NORMAL.
